# SDR DXTA2013082605485

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Gulstm 200
- Aircraft serial: 198
- Aircraft time: 4,126 hours, 2,561 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING GEAR AFTER NORMAL TAKEOFF, NOSE WHEEL WOBBLES AND CAUSES A VIBRATION ON NOSE OF ACFT FOR 10-12 SECONDS.
